Advertisement

Semiprime crossed products

  • Joe W. Fisher
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 734)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. W. Fisher and S. Montgomery, Semiprime skew group rings, J. Algebra, 52 (1978), 241–247.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    S. Montgomery and D. S. Passman, Crossed products over prime rings, Israel J. Math., (to appear).Google Scholar
  3. 3.
    D. S. Passman, Crossed products over semiprime rings, (to appear).Google Scholar
  4. 4.
    D. R. Farkas and R. L. Snider, Noetherian fixed rings, Pacific J. Math., 69 (1977), 347–353.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    D. Handelman, J. Lawrence and W. Schelter, Skew group rings, Houston J. Math., (to appear).Google Scholar
  6. 6.
    V. K. Kharchenko, Generalized identities with automorphisms, Algebra i Logika, 14 (1975), 215–237, (Engl. trans. March, 1976).MathSciNetzbMATHGoogle Scholar
  7. 7.
    W. S. Martindale, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576–584.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    S. A. Amitsur, On rings of quotients, Symposia Mathematica 8 (1972), 149–164.MathSciNetzbMATHGoogle Scholar
  9. 9.
    D. S. Passman, The algebraic structure of group rings, Wiley-Interscience, New York, 1977.zbMATHGoogle Scholar
  10. 10.
    J. Lambek, Lectures on rings and modules, Blaisdell, Waltham, Mass., 1966.zbMATHGoogle Scholar
  11. 11.
    A. Reid, Semiprime twisted group rings, J. London Math. Soc., (2), 12 (1976), 413–418.CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Joe W. Fisher
    • 1
  1. 1.Department of Mathematical SciencesUniversity of CincinnatiCincinnati

Personalised recommendations